Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

On the subalgebras of certain finitely presented algebras


Author: Gilbert Baumslag
Journal: Bull. Amer. Math. Soc. 82 (1976), 95-98
MSC (1970): Primary 16A06, 16A46, 16A56; Secondary 17B35, 17B65
DOI: https://doi.org/10.1090/S0002-9904-1976-13974-2
MathSciNet review: 0412232
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. R. K. Amayo and Ian Stewart, Finitely generated Lie algebras, J. London Math. Soc. (2) 5 (1972), 697-703. MR 48 #2205. MR 323850
  • 2. Gilbert Baumslag, Subgroups of finitely presented metabelian groups, J. Austral. Math. Soc., 16 (1973), 98-110. MR 48 #11324. MR 332999
  • 3. L. A. Bokut', Unsolvability of the equality problem and subalgebras of finitely presented Lie algebras, Izv. Akad. Nauk SSSR Ser. Mat. 36 (1972), 1173-1219 = Math. USSR Izv. 6 (1972), 1153-1199. MR 48 #8588. MR 330250
  • 4. Nathan Jacobson, Lie algebras, Interscience Tracts in Pure and Appl. Math., no. 10, Interscience, New York, 1962. MR 26 #1345. MR 143793
  • 5. Graham Higman, Subgroups of finitely presented groups, Proc. Roy. Soc. London Ser. A 262 (1961), 455-475. MR 24 #A152. MR 130286
  • 6. Jacques Lewin, On some infinitely presented associative algebras, J. Austral. Math. Soc. 16 (1973), 290-293. MR 49 #5084. MR 340329
  • 7. Jacques Lewin, A matrix representation for associative algebras. I, II, Trans. Amer. Math. Soc. 188 (1974), 293-308, 309-317. MR 49 #2848. MR 338081
  • 8. Michael Thomson, Embedding theorems for finitely generated solvable groups, Ph.D. Thesis, City University of New York, 1976.

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 16A06, 16A46, 16A56, 17B35, 17B65

Retrieve articles in all journals with MSC (1970): 16A06, 16A46, 16A56, 17B35, 17B65


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1976-13974-2

American Mathematical Society